# SDR SWAA2021110133159

- Difficulty date: October 21, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 31,752 hours, 14,132 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE IB FAN COWL REINFORCEMENT WEB BELOW OIL SERVICE DOOR CRACKED / REMOVED AND REPLACED #2 ENGINE I/B FAN COWL WEB BELOW OIL SER DOOR IAW SRM 51-40-02INSP D77
